can 2 mgs lorazapam cause memory lose confusion and also unconsciousness possibly hullucination?
1 doctor answer • 3 doctors weighed in
Psychiatry 42 years experience
Lorazepam: Lorazepam 2mg is not likely at all to cause unconsciousness. Suddenly stopping Lorazepam after taking it consistently for several weeks may cause hallucinations. Lorazepam 2mg may cause temporary loss of memory and confusion. One might have temporary trouble mentally recording information after taking Lorazepam 2mg, thus difficulty producing it later. A time-limited memory issue could result.
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.